On stable cycles and cycle double covers of graphs with large circumference
2012 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 312, no 17, 2540-2544 p.Article in journal (Refereed) Published
A cycle C in a graph is called stable if there exists no other cycle D in the same graph such that V(C)⊆V(D). In this paper, we study stable cycles in snarks and we show that if a cubic graph G has a cycle of length at least |V(G)|−9 then it has a cycle double cover. We also give a construction for an infinite snark family with stable cycles of constant length and answer a question by Kochol by giving examples of cyclically 5-edge connected snarks with stable cycles.
Place, publisher, year, edition, pages
Elsevier, 2012. Vol. 312, no 17, 2540-2544 p.
Stable cycle, Snark, Cycle double cover, Semiextension
Research subject Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-53282DOI: 10.1016/j.disc.2011.08.024ISI: 000306873100004OAI: oai:DiVA.org:umu-53282DiVA: diva2:511319
the 8th French Combinatorial Conference, 28 June - 2 July, 2010, Paris
Special Issue: Proceedings of the 8th French Combinatorial Conference2012-03-212012-03-192016-06-29Bibliographically approved